# SDR AALA980688

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED AND CRACKED AT STA 720C BETWEEN STR 28R AND STR 28L.  INSTALLED SHEAR TIE REPAIR PER 53-20-04.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
